# SDR 20000428AP002

- Difficulty date: February 4, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0498
- Engine: Pwa PT6A114
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT SMELLED FUEL IN THE COCKPIT DURING CLIMB-OUT.  RETURNED TO ANC WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED.  FOUND FUEL LINE B-NUT LOOSE AND NOT SAFETY WIRED AT BRACKET ON ENGINE SIDE OF FUEL FLOW TRANSMITTER.  TIGHTENED AND SAFETY WIRED B-NUT ON FUEL LINE.  ON GROUND RUN, NO LEAKS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
